Polynomials in many variables
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 7, 6 p.
@article{SDPP_1975-1976__17_1_A7_0,
     author = {Montgomery, Hugh L.},
     title = {Polynomials in many variables},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {1},
     year = {1975-1976},
     note = {talk:7},
     zbl = {0354.12002},
     mrnumber = {453714},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_1_A7_0}
}
Montgomery, Hugh L. Polynomials in many variables. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 7, 6 p. http://www.numdam.org/item/SDPP_1975-1976__17_1_A7_0/